EconPapers    
Economics at your fingertips  
 

Stochastic dominance, efficiency and separation in financial markets

Vijay S. Bawa and Daniel L. Goroff

Journal of Economic Theory, 1983, vol. 30, issue 2, 410-414

Date: 1983
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(83)90115-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:30:y:1983:i:2:p:410-414

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:30:y:1983:i:2:p:410-414